Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 53, NWS Green Bay, WI

July 1, 20114 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 1, 2011, 11:05 PM CDT for 4 counties in Wisconsin. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2011, 11:05 PM CDT (04:05 UTC)
Expired
Jul 1, 2011, 11:43 PM CDT
In force
38 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Marathon County, WI, Portage County, WI, Waushara County, WI, Wood County, WI

The radar

The La Crosse radar (KARX), 121 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 11:35 PM CDTTSTM WND DMGMarshfield, WITRAILER TIPPED OVER IN MARSHFIELD. AT LEAST 100 TREES DOWN ACROSS WOOD COUNTY. REPORTS VIA WSAW-TV AND AMATEUR RADIO.
Jul 1, 11:35 PM CDTTSTM WND DMGNekoosa, WITREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 8:07 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5304 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WUUS53 KGRB 020405
SVRGRB
WIC073-097-137-141-020445-
/O.NEW.KGRB.SV.W.0053.110702T0405Z-110702T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1105 PM CDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MARATHON COUNTY IN CENTRAL WISCONSIN...
  PORTAGE COUNTY IN CENTRAL WISCONSIN...
  NORTHWESTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
  WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 1145 PM CDT

* AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES EAST OF SPENCER TO PITTSVILLE TO 19 MILES SOUTHWEST OF
  BABCOCK...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WISCONSIN RAPIDS...STEVENS POINT...PITTSVILLE...BABCOCK...
  MOSINEE...WHITING...BEVENT AND AMHERST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4442 9032 4449 9026 4474 9026 4494 8931
      4449 8924 4412 8960 4424 8961 4424 9019
      4425 9032
TIME...MOT...LOC 0406Z 270DEG 41KT 4477 9013 4450 9017
          4416 9043
WIND...HAIL 60MPH <.75IN

$$

RDM
2 follow-up statements
750 
WWUS53 KGRB 020421
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1121 PM CDT FRI JUL 1 2011

WIC073-097-137-141-020445-
/O.CON.KGRB.SV.W.0053.000000T0000Z-110702T0445Z/
MARATHON WI-WAUSHARA WI-PORTAGE WI-WOOD WI-
1121 PM CDT FRI JUL 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOOD...
PORTAGE...NORTHWESTERN WAUSHARA AND SOUTHERN MARATHON COUNTIES UNTIL
1145 PM CDT...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES WEST OF MOSINEE TO 8 MILES NORTHWEST OF WISCONSIN
RAPIDS TO 9 MILES SOUTH OF BABCOCK...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  WISCONSIN RAPIDS...STEVENS POINT...MOSINEE...WHITING...BEVENT...
  MOON...RUDOLPH AND JUNCTION CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4442 9032 4449 9026 4474 9026 4494 8931
      4449 8924 4412 8960 4424 8961 4424 9019
      4425 9032
TIME...MOT...LOC 0421Z 270DEG 41KT 4477 8980 4450 8985
          4417 9011
WIND...HAIL 60MPH <.75IN

$$

RDM
244 
WWUS53 KGRB 020443
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1143 PM CDT FRI JUL 1 2011

WIC073-097-137-141-020452-
/O.CAN.KGRB.SV.W.0053.000000T0000Z-110702T0445Z/
MARATHON WI-WAUSHARA WI-PORTAGE WI-WOOD WI-
1143 PM CDT FRI JUL 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR WOOD...PORTAGE...NORTHWESTERN
WAUSHARA AND SOUTHERN MARATHON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED IN THE 
WARNED AREA. STRONG WINDS ARE STILL POSSIBLE IN SOUTHEAST MARATHON 
COUNTY.

LAT...LON 4442 9032 4449 9026 4474 9026 4494 8931
      4449 8924 4412 8960 4424 8961 4424 9019
      4425 9032
TIME...MOT...LOC 0442Z 270DEG 41KT 4477 8955 4450 8959
          4416 8986

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:37 PM CDT, 8 hours 28 minutes earlier.

Area forecast discussion, Jul 1, 2:37 PM CDT, 8 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
237 PM CDT FRI JUL 1 2011

.SYNOPSIS...SEASONABLY QUIET ONCE THE CURRENT HEAT AND HUMIDITY
EXIT THE AREA.

SEASONABLY STG BAND OF WESTERLIES WL PERSIST ACRS THE NRN CONUS
AND SRN CANADA...N OF SUBTROPICAL RIDGE ACRS THE SRN CONUS. THE
ANTICYCLONE ANCHORING THE RIDGE WL GRADUALLY SHIFT WWD INTO THE
SRN ROCKIES. THAT WL ALLOW A WEAKNESS IN THE RIDGE TO DEVELOP OVER
THE ERN CONUS. THE WEAKNESS WL ALLOW THE UPR FLOW ACRS THE FCST
AREA TO TILT WNWLY AT TIMES...LEAVING THE FCST AREA PRIMARILY
UNDER THE INFLUENCE OF WK HIGH PRESSURE.

THE PATTERN SHOULD BE A RELATIVELY QUIET ONE FOR MID-SUMMER. MAIN
CHCS OF PCPN WL COME WITH PASSAGE OF COOL FRONT TNGT...AND ANOTHER
EARLY NEXT WK. THE OVERALL PATTERN SEEMS TO FAVOR SOMEWHAT BLO
NORMAL PCPN FOR THE PERIOD AS A WHOLE. BUT ACTUAL AMNTS WL DEPEND
ON THE LCN OF DEVELOPMENT AND MVMT OF INDIVIDUAL CONVECTIVE
SYSTEMS. TEMPS SHOULD AVERAGE A LITTLE ABV NORMAL.
&&

.SHORT TERM...TNGT AND SAT. MAIN FCST EMPHASIS TO BE ON CONVECTIVE
POTENTIAL TNGT AS CDFNT MOVES INTO THE FCST AREA WITH A STG SHRTWV
MOVING NE INTO THE NRN GREAT LKS. PLENTY OF INSTABILITY IN PLACE
AHD OF THE FNT...THUS SVR RISK WL NEED TO BE LOOKED AT TNGT.

THE 19Z MSAS SFC ANALYSIS HI PRES OVER THE ERN GREAT LKS WITH A
CDFNT STRETCHED FROM NE MN SWWD TO S-CNTRL NEBRASKA. TIGHT PRES
GRADIENT BETWEEN THESE SYSTEM CAUSED WINDS TO KICK UP TDA ESP OVER
THE EAST. NEW TSTMS HAVE DEVELOPED OVER ERN SD AHD OF THE STG
SHRTWV MOVING THRU THE CNTRL PLAINS. THIS TSTM ACTIVITY IS THE
START OF THE SVR POTENTIAL LATER TNGT.

HOT/HUMID CONDITIONS ALREADY IN PLACE ACROSS NE WI...ALTHO LOW
CLDS DID MANAGE TO TEMPER MAX TEMPS A BIT NORTH AND EAST. CDFNT IS
NOT MOVING EAST TOO QUICK (WAITING FOR UPR SUPPORT)...BUT THE FNT
WL ACT AS A FOCAL POINT FOR SHWRS AND TSTMS. THE POTENT SHRTWV IS
FCST TO LIFT NE THRU MN THIS EVENING AND REACH LK SUPERIOR BY
DAYBREAK. FORCING ASSOCIATED WITH THIS FEATURE TO MAINLY BE TO OUR
NORTH AND WEST...BUT N-CNTRL WI WL BE ON THE FRINGE OF THE BETTER
FORCING. COUPLED WITH THE FNT...STG INSTABILITY...MODERATE SHEAR
AND RGT ENTRANCE RGN OF THE UPR JET...POTENTIAL DOES EXIST FOR STG
TO SVR STORMS OVER N-CNTRL WI LATER THIS EVENING INTO THE
OVERNIGHT HOURS. EVEN WITH A HIGH FREEZING LEVEL...LARGE HAIL IS
PSBL ALONG WITH DAMAGING WIND GUSTS IN BOWING LING STRUCTURES. FOR
THE REST OF NE WI...SHWR/TSTM POTENTIAL DROPS OFF AS FORCING IS
MUCH WEAKER ESP OVER E-CNTRL WI. TEMPS WL NOT DROP TOO MUCH TNGT
AS THE FROPA DOES NOT OCCUR TIL LATE...THUS EXPECT READINGS TO
RANGE FROM THE MID 60S TO LWR 70S.

MOST OF ANY LINGERING SHWR/TSTM ACTIVITY IN THE EAST SHOULD END
EARLY SAT MORNING AS THE CDFNT PUSHES FARTHER EAST. HI PRES IS
FCST TO START BUILDING TOWARD THE WRN GREAT LKS WITH SUFFICIENT
DRY AIR TO SEND DEW PTS DOWN INTO THE 50S AND 60S AND BRING A
MOSTLY SUNNY AFTERNOON. VERY MILD START TO THE DAY WL STILL ALLOW
FOR MAX TEMPS TO TOP OUT IN THE 80S.

.LONG TERM...SAT NGT THROUGH NEXT FRI. MODELS ACTUALLY IN GOOD
AGREEMENT ON THE PRIMARY WX SYSTEMS...ESPECIALLY CONSIDERING LOW
AMPLITUDE FLOW REGIME THAT IS DEVELOPING. WK SFC HIGH MOVG IN
BEHIND THE FRONT THAT WL CROSS THE AREA TNGT/EARLY SAT SHOULD KEEP
DRY WX IN PLACE FOR THE REST OF THE HOLIDAY WEEKEND. NEXT CHC OF
PCPN WL BE WITH FRONTAL SYSTEM CROSSING THE AREA TUE/TUE NGT.
MODELS IN DECENT AGREEMENT ON TIMING...BUT THAT COULD STILL CHG IN
LATER FCSTS GIVE THE ZONAL REGIME. THE GFS SEEMED TO BE PRODUCING
TOO MUCH PCPN LATER NEXT WK...AS EXPECTED ANOTHER SFC RIDGE SHOULD
BRING ANOTHER PERIOD OF QUIET WX. THE ECMWF LOOKED MORE
REASONABLE.
&&

.AVIATION...EXPECT VFR CIGS TO CONT INTO THIS EVENING...BUT LATER
TNGT SCT MVFR CIGS/VSBYS DUE TO CONVECTION EXPECTED TO MOVE BACK
INTO THE CENTRAL AND NORTH CENTRAL ROUGHLY BETWEEN 04Z AND 10Z.
MVFR CIGS MAY LINGER INTO SAT MORNING...BEFORE VFR CONDITIONS
RETURN AS HI PRES STARTS TO BUILD TOWARD THE WRN GREAT LKS.
&&

.MARINE...SCA ADVY CURRENTLY IN EFFECT AND MAY NEED TO EXTEND TO
EARLY EVENING AS WINDS ALONG THE LAKE HAVE YET TO SETTLE DOWN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR WIZ018>021-030-031-
035>038-045-048-049.

&&

SKOWRONSKI/KALLAS
Hazardous weather outlook, Jul 1, 8:55 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
855 PM CDT FRI JUL 1 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
855 PM CDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 2 AM FOR VILAS...
FOREST...FLORENCE...ONEIDA...LINCOLN...LANGLADE...MARATHON AND
WOOD COUNTIES.

A SLOW MOVING COLD FRONT WILL BRING THE POTENTIAL FOR STRONG
TO SEVERE THUNDERSTORMS ACROSS CENTRAL...NORTH CENTRAL AND
FAR NORTHEAST WISCONSIN UNTIL 2 AM. SOME OF THE STRONGER STORMS
WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. LOCALLY
HEAVY RAIN IS ALSO POSSIBLE. THE STORMS ARE EXPECTED TO MOVE INTO
NORTHEAST AND EAST CENTRAL WISCONSIN...BUT ARE EXPECTED TO WEAKEN
OR EVEN DISSIPATE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A ROUND OR TWO OF THUNDERSTORMS WILL BE POSSIBLE SOMETIME
TUESDAY...TUESDAY NIGHT...OR WEDNESDAY. THAT IS TOO FAR INTO THE
FUTURE TO PROVIDE A MEANINGFUL ASSESSMENT OF THE SEVERE WEATHER
RISK WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS CENTRAL...NORTH CENTRAL AND FAR NORTHEAST WISCONSIN
ARE REQUESTED TO REPORT ANY WIND GUSTS OVER 40 MPH...WIND DAMAGE...
LARGE HAIL OR LOCALLY HEAVY RAIN THAT PRODUCES URBAN STREET FLOODING
OR PONDING OF WATER ON AREA HIGHWAYS.

LMZ521-522-541>543-030200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
855 PM CDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT WITH SOME STORMS
PRODUCING GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT OR WEDNESDAY. THAT
IS TOO FAR INTO THE FUTURE TO PROVIDE A MEANINGFUL ASSESSMENT OF
THE SEVERE WEATHER RISK WITH THE STORMS.

ECKBERG

In the hours before

Special weather statement, Jul 1, 5:40 PM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
540 PM CDT FRI JUL 1 2011

WIZ005-010-020145-
VILAS-ONEIDA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER
540 PM CDT FRI JUL 1 2011

...HOT AND HUMID CONDITIONS ACROSS VILAS AND ONEIDA COUNTIES
LATE THIS AFTERNOON...

TEMPERATURES LATE THIS AFTERNOON ACROSS VILAS AND ONEIDA COUNTIES
WERE AROUND 90 DEGREES. THE COMBINATION OF THE HEAT AND DEW POINTS
IN THE MIDDLE 70S WERE CREATING HEAT INDICES OF 100 TO 105
DEGREES. HEAT INDICES OF 100 TO 105 DEGREES SHOULD CONTINUE
THROUGH 7 PM... THEN FALL BELOW 100 DEGREES BY 9 PM. IF YOU ARE
OUTDOOR THROUGH MID EVENING...DRINK PLENTY OF FLUIDS AND SLOW DOWN
TO AVOID HEAT EXHAUSTION OR HEAT STROKE.

ECKBERG
Special weather statement, Jul 1, 9:05 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CDT FRI JUL 1 2011

WIZ005-010-018-020300-
LINCOLN-ONEIDA-VILAS-
905 PM CDT FRI JUL 1 2011

...THUNDERSTORMS APPROACHING NORTH-CENTRAL WISCONSIN...

AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM IRON COUNTY TO TAYLOR
COUNTY...MOVING EAST AT 45 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH AND HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WINCHESTER...         MANITOWISH WATERS...  PRESQUE ISLE...
  LAC DU FLAMBEAU...    WOODRUFF...           WILLOW RESERVOIR...
  TRIPOLI...            SPIRIT FALLS...       SAYNER...
  MINOCQUA...           HAZELHURST...         BOULDER JUNCTION...
  ARBOR VITAE...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MPC
Special weather statement, Jul 1, 9:57 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
957 PM CDT FRI JUL 1 2011

WIZ005-010>012-018-019-020400-
FLORENCE-FOREST-LANGLADE-LINCOLN-ONEIDA-VILAS-
957 PM CDT FRI JUL 1 2011

...THUNDERSTORMS MOVING OVER NORTH-CENTRAL WISCONSIN THIS EVENING...

AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM 42 MILES NORTH OF
EAGLE RIVER TO 51 MILES SOUTHWEST OF RHINELANDER...MOVING EAST AT 45
MPH.  THESE STORMS ARE CAPABLE OF PRODUCING GUSTY WINDS UP TO 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  WILLOW RESERVOIR...   TRIPOLI...            WOODRUFF...
  SPIRIT FALLS...       MINOCQUA...           HAZELHURST...
  ARBOR VITAE...        STAR LAKE...          SAYNER...
  ST GERMAIN...         LAKE TOMAHAWK...      HARSHAW...
  GOODNOW...            BRADLEY...            TOMAHAWK...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MPC
Special weather statement, Jul 1, 10:29 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 PM CDT FRI JUL 1 2011

WIZ010-018-030-035-020430-
LINCOLN-MARATHON-ONEIDA-WOOD-
1029 PM CDT FRI JUL 1 2011

...STRONG THUNDERSTORMS MOVING ACROSS CENTRAL WISCONSIN...

AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WESTERN TAYLOR
COUNTY TO WESTERN CLARK COUNTY TO WESTERN JACKSON COUNTY...MOVING
EAST AT 45 MPH.

WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  ABBOTSFORD BY 1055 PM CDT...
  SPENCER BY 1105 PM CDT...
  MARSHFIELD BY 1110 PM CDT...
  PITTSVILLE AND BABCOCK BY 1120 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 10:42 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon63 min
Jul 1, 11:43 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Menominee, Oconto and 1 more42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.